# SDR 2023FA0000527

- Difficulty date: August 25, 2023
- Submitted: September 7, 2023
- Operation: General aviation
- Aircraft: N6196D
- Make and model: Cessna 172N
- Aircraft serial: 17272627
- Aircraft time: 7,859 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038255514
- Part serial: K03666
- Condition: Failed
- Location: Powerplant
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DUAL MAGNETO FAILED DURING FLIGHT
